Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2005, Issue 4, Pages 201-211

Profitability, investment, and efficiency wages

Department of Economics and Finance, University of Texas Pan American, 1201 West University Drive Edinburg, 78541, TX, USA

Received 13 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

João Ricardo Faria, “Profitability, investment, and efficiency wages,” Journal of Applied Mathematics and Decision Sciences, vol. 2005, no. 4, pp. 201-211, 2005.